# SDR REXA2019013000176

- Difficulty date: January 30, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N833AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8033
- Aircraft time: 22,195 hours, 22,391 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 7075T62050
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVER WING, SUPPORT BRACKET BETWEEN PANELS 162DL AND 162EL IS CRACKED. REMOVED/REPLACED ANGLE SUPPORT BRACKET IAW SRM 51-42-06.
